# SDR RAIA990201

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7443 - STL - LEFT ENGINE OIL PRESSURE FLUCTUATES.  MAINTENANCE REPLACED LEFT OIL PRESS TRANSDUCER.  (M)
